| Model Number |
1804300-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was performed to treat a 99% stenosed, heavily calcified and heavily tortuous lesion in the proximal circumflex (cx) coronary artery.The 3.0 x 8 mm xience skypoint stent delivery system was advanced to the target lesion but could not cross the lesion and during removal of the sds there was resistance with the lesion.A new non-abbott sds was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.